Sapofen Plus

S.R 9.00
11108930
In stock
+
Add to wish list

Description

Sapofen® Plus

COMPOSITION:

Each tablet contains 200 mg ibuprofen B.P. and 30 mg Pseudoephedrine hydrochloride.

INDICATIONS:

Supofen Plus providing fast and effective relief of all major cold and flu symptoms: Ibuprofen to relieve aches and pains, headache and feverishness and to ease sore throats, plus the clinically proven decongestant, Pseudoephedrine hydrochloride to clear blocked nose and sinuses.

CONTRA-INDICATIONS:

 Ibuprofen like all other NSAID's should not be given to patients with active or severe peptic ulcer, patients allergic to aspirin or other NSAID's, and MAOI's. Pregnant and lactating women should only take Sapofen Plus after consulting their doctors.

SIDE EFFECTS:

Side effects generally are very rare With Sapofen Plus. However, patients may develop GI disturbances, skin rash, headache, nervousness and tinnitus.

DOSAGE:

Adults and Children over 12 years: Initial dose 2 tablets taken with water. Then, if necessary, 1or 2 tablets every four hours. Do not exceed 6 tablets per day.